Another of those moments when I have a lot to do, but I'm having trouble getting started (and have been trying to get started since this afternoon). Things feel difficult. New medication takes time before it starts to have an effect, all of the pressure and stress that was there before this week's VA appointments is still there, and today threw a wrench into the mix-- my ISP decided to be continue to be completely difficult, and so I closed my account today. It's an example of the kinds of frustration that get me triggered, and then I can't let go (even when the situation has been resolved). I had to explain (again) what was wrong, get put on hold, get transferred, get put on hold again, etc... I wasn't decided on dropping the service when I called, but midway through the call I just decided I'd had enough. This wasn't a traumatic moment by any means, but it was a little emotional and a lot disappointing.
Once upon a time, losing internet connectivity (and the phone line) was the start of a series of events that ended up with me sleeping in a foreclosed house in winter with no power, heat or hot water. I get a little ticky about not having utilities. The first thing I got set up when I moved out on my own was broadband internet. This time, even though I'm feeling like I miss having the connection at home already, and there's some anxiety there, it's not quite as bad. I have more resources now; I'm a block away from the nearest campus building with wifi, and while I can't reach it from inside my apartment, it's not unreasonable to walk there with my laptop if really necessary.
So tonight I have an exam to study for, and I haven't done much of anything with that; I don't know if it's that I didn't get much sleep last night, or I'm just keyed up from having to deal with the VA yesterday and the ISP today, and school, and classes, and relationships (or lack thereof), and new meds that I'm waiting to get some help from........ it just seems like a lot right now.
It is positively scary when you start on medication that lists "may produce suicidal feelings" as one of its side effects. When, exactly, am I potentially going to start feeling those effects?
Going in to the VA was a pretty positive step, even if it wasn't easy. Not taking any crap from my (former) ISP was a positive step, too. I also ordered a couple of books to supplement the textbooks in two of my classes this week. And I found out that although I didn't do all that well on one of my midterms, with the tentative curve I came out with a C. It's one of the classes I failed last semester, so that's an improvement.
This weekend, I'm working a few hours on Saturday, but otherwise have no plans for the weekend. I'm going to use the time to try to set up a more strict schedule for my free time in between classes and work-- all of my classes more or less are on a weekly homework schedule with assignments due at the same time each week. So I should be able to set certain blocks of time aside to work on certain assignments. And I'm going to try to get back in the habit of spending time in the library. Hoping it'll work and hoping the meds start kicking in, too. Please please please.